# SDR GAIA02078OP

- Difficulty date: July 26, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- Engine: Pwa JT8D17
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: MF4582273
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 863 - EWR-FWA - AT THE BEGINNING OF DESCENT TO FWA, THE NR 1 ENGINE FIRE WARNING CAME ON INTERMITTENTLY.  POWER WAS REDUCED TO IDLE AND THE WARNING CEASED.  THE AIRCRAFT CONTINUED TO FWA AND AN UNEVENTFUL LANDING WAS MADE.  INSPECTION REVEALED THAT THE RIGHT ANTI-ICE DUCT BLEED TUBE WAS BROKEN.  REMOVED AND REPLACED BLEED DUCT.  OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
